# SDR DHLA200800041

- Difficulty date: April 22, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727-64
- Aircraft serial: 23014
- Aircraft time: 55,656 hours, 30,035 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 1489 FIRE WARNING BELL ONLY AT CRUISE FL 330 COMPLETED ABNORMAL PROCEDURES ALL SYSTEMS TESTED NORMAL.  PERFORMED SYSTEM CK OF FIRE DETECTION SYSTEM OPS NORMAL IAW MM 26-11-0.  AIRCRAFT WAS GROUNDED.
